Facebook Pixel
EmpowHER Guest

Could i be pregnant?

By Anonymous February 19, 2011 - 6:24am
Rate This

I had my period from the 5-8th of feb, this was late and i didnt get a period in january at all which is unusual for me. i went on the pill on 12th feb but had unprotected sex twice 13th feb and stopped taking the pill 13th feb. I started spotting and bleeding lightly 18th feb. A urine test for pregnancy came up negative and i know that this is too early to tell. i have been having nausea, headaches and tiredness for a week now as well as abdominal cramping. I am still spotting and bleeding today. Could i be pregnant?

Add a Comment6 Comments

EmpowHER Guest

Hi Anonymous,
As mentioned earlier, your body may just be reacting to the two pills you took and thats why you are bleeding. I don't think we can answer if that is normal since it is not common to take the Pill for only two days. If after a couple months, your body does not return to what you consider normal, I would consult a physician.

As for the possibility of pregnancy, the answer is yes, you certainly have the possibility. Once you start taking the Pill, you should always use a backup method of protection for at least one week. Since you started the Pill and had unprotected sex the following day, you are at risk. You will have to wait until you miss your period and take a pregnancy test. I know that this may seem scary since your boyfriend broke up with you, but if you have any questions, please feel free to ask...

Good luck and please keep us updated once you miss your period.

February 19, 2011 - 9:41am

Dear Anon,

If you had unprotected sex on Feb 13, you won't know if you are pregnant until a few days before your next period is due but it is usually best to wait until you are actually late on your period for a more accurate result. Why is it that you stopped taking the pills on the 13th?

Best Wishes!

February 19, 2011 - 6:59am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

i went on the pill because i was in a relationship, he dumped meon 13th feb. Is what im experiencing a result of having taken 2 pills?

February 19, 2011 - 7:08am
(reply to Anonymous)

Ok, I see. The spotting could come as a result of the two pills because your body may be confused as to whether or not you should be having a period. Wait until the bleeding has stopped and see if the other symptoms go away with it. But it seems that it's just your body reacting to the birth control pills you took.

February 19, 2011 - 7:17am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

is it normal that the bleeding didnt start till a week after i took the second pill?

February 19, 2011 - 7:25am
EmpowHER Guest
Anonymous (reply to Anonymous)

and is there still a chance i may be pregnant? id never taken any bc before the two pills that i took

February 19, 2011 - 7:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!